Control and Optimization in Applied Mathematics, Volume (5), No (2), Year (2020-10) , Pages (65-82)

Title : ( Extraction of Approximate Solution for a Class of Nonlinear Optimal Control Problems Using 1/G′ -Expansion Technique )

Authors: mohammad gholami baladezaei , Mortaza Gachpazan , Akbar Hashemi Borzabadi ,

Citation: BibTeX | EndNote

Abstract

In this paper, the benefits of 1/G′ -expansion technique are utilized to create a direct scheme for extracting approximate solutions for a class of optimal control problems. In the given approach, first state and control functions have been parameterized as a power series, which is constructed according to the solutions of a Bernoulli differential equation, where the number of terms in produced power series is determined by the balance method. A proportionate replacement and solving the created optimization problem lead to suitable solutions close to the analytical ones for the main problem. Numerical experiments are given to evaluate the quality of the proposed method.

Keywords

, Optimal control problem, 1/G′ -Expansion method, Parametrization
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1090226,
author = {Gholami Baladezaei, Mohammad and Gachpazan, Mortaza and اکبر هاشمی برزآبادی},
title = {Extraction of Approximate Solution for a Class of Nonlinear Optimal Control Problems Using 1/G′ -Expansion Technique},
journal = {Control and Optimization in Applied Mathematics},
year = {2020},
volume = {5},
number = {2},
month = {October},
issn = {2383-3130},
pages = {65--82},
numpages = {17},
keywords = {Optimal control problem; 1/G′ -Expansion method; Parametrization},
}

[Download]

%0 Journal Article
%T Extraction of Approximate Solution for a Class of Nonlinear Optimal Control Problems Using 1/G′ -Expansion Technique
%A Gholami Baladezaei, Mohammad
%A Gachpazan, Mortaza
%A اکبر هاشمی برزآبادی
%J Control and Optimization in Applied Mathematics
%@ 2383-3130
%D 2020

[Download]